Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012 (2012), Article ID 315086, 12 pages
http://dx.doi.org/10.1155/2012/315086
Research Article

Bootstrapping Weighted Inequalities for Hankel Transform

Department of Mathematics, Faculty of Sciences of Tunis, Tunisia

Received 30 October 2010; Accepted 12 April 2011

Academic Editor: Lars-Erik Persson

Copyright © 2012 M. Dziri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A method of producing new inequalities for Hankel transform from known ones is given using the theory of positive integral operators. The new inequalities produced depend on six parameters, two real indices, two complex-valued measures, and two positive functions. The method may be iterated using the last inequality generated as input to the next stage.